# SDR FDEA201305221068

- Difficulty date: May 22, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N970FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28166
- Aircraft time: 61,321 hours, 19,363 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Rt Wing Te Flap
- Component: Te Flap, Boeing
- Component part number: 113N200348H
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING INBD FLAP, TOP OTBD PANEL, LOWER SURFACE HONEYCOMB EDGE VOID.  REPAIRED IAW SRM 51-70-10.  REPAIR 4.   CAT "A" MAJOR REPAIR.
